# SDR DHL2004365514

- Difficulty date: January 19, 2004
- Submitted: February 14, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT FR54, STR2L TO 5L DOES NOT CONFORM TO SRM.  REMOVED REMAINING FASTENERS AND DOUBLER REPAIR FOR EVALUATION. PERFORMED NDT INSP OF SPLICE PLATE AT CIRCUMFERENTIAL SKIN SPLICE AT FR54, BETWEEN S-2L TO S-5L AND NO CRACKS NOTED. ACCOMPLISHED UT INSP, PROCEDURE C BY HFEC MANUAL HOLE PROBE, NO CRACKS NOTED AT THIS TIME. ACCOMPLISHED UT INSP AT FR54, STR 2L TO 5L AND NO DEFECTS NOTED AT THIS TIME. FABRICATED NEW REPAIR DOUBLER, DOUBLER SIZE 2'X 1'. INSTALLED REPAIR DOUBLER. NEW REPAIR DOUBLER FABRICATED. FILLER DOUBLER MADE OF 2024T3 .071 PO NR 83113526. ALODINED AND PRIMED. AERODYNAMIC CHAMFER. FILLING OF EXISTING COUNTERSINKS. FASTENERS HOLE AND DRILL HOLES. PAINTED REPAIR DOUBLER AT FRAME 54 STR 2L TO 5L.
